Bufferin Buffered Aspirin, Regular Strength, 325 mg, Coated Tablets
New look. Tough on pain. Gentler on your stomach. Buffered aspirin (NSAID). Pain reliever. Fever reducer. Relieves pain due to: Headache; minor arthritis; back & body aches. Questions or comments? 1-877-99-Genom (43666). Other information: Each Tablet Contains: Calcium 35 mg and magnesium 40 mg. Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number.